# SDR COMA0110163

- Difficulty date: December 17, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 23,641 hours, 24,665 cycles
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 789841500826
- Part serial: 89115183
- Condition: Malfunctioned
- Location: L/H
- Part time: 13,463 hours, 14,849 cycles
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FLIGHT 5061 - LEFT ENGINE WILL NOT ACHIEVE REQUIRED TORQUE.REPLACED THE L/H ENGINE EEC.
